# SDR CA960827104

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,118 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS WERE FOUND ON THE BOTTOM OF THE WING PANEL. THE FIRST CRACK APPROXIMATELY 5 INCHES LONG AND STARTING 3 1/2 INCHES FORWARD OF THE SPAR. THE SECOND CRACK IS APPROXIMATELY 3 1/2 INCHES LONG AND STARTING FROM THE FOURTH RIVET ON THE FORWARD ROW OF THE SPAR RIVETS. SUBMITTER STATES THAT BOTH CRACKS APPEAR TO HAVE BEEN THERE FOR SOME TIME. PHOTOS TAKEN OF THE AIRCRAFT AND SUBMITTED WITH SDR 960827103 SUGGEST A LACK OF MAINTENANCE ON THIS AIRCRAFT.
